# SDR UALA2012030901563

- Difficulty date: March 9, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,657 hours, 9,399 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM33028G
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA ELECTRICAL CONNECTORS - P/N'S DM33028G - BLACK COLOR - AND P/N BACC65AJ111S - WHITE - CAPS DETERIORATED AT STA, 712 - LBL 90.  ABOVE LT STOWBIN.  CAPPED AND SECURED BOTH CONNECTORS.  AS PER NOTE ON TAPE ATTACHED TO CONNECTORS.
